Hi! So I recently was prescribed megestrol, for my weight gain. I had an eating disorder and my doctor just told me to take it. I would take two 20mg pills a day, once in the morning, the other at night. I was having extreme side effects, didn’t sleep for two nights, stomach pains, etc.. it was also causing reactions with my antidepressant (sertraline). I was constantly shakey, so I decided I need to stop after my third dose. My doctor will not get in contact with me or is responding. Just trying to figure out if I need to seek medical attention? I’m experiencing drowsiness on my first day without it, and stomach pains. Thank you in advance!
I stopped taking my megestrol after a day and a half of taking it, should I be worried?
Question posted by DakotaHayes on 9 March 2022
Last updated on 9 March 2022 by jakyoga65
It would still be best to talk to a doctor, but given the information that you only took the medication for a day and a half you should be OK. Always frustrating when the doctor doesn't respond. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.